EconPapers    
Economics at your fingertips  
 

An Exponential Bound for the Permutational Distribution of a First-Order Autocorrelation Coefficient

Jean-Marie Dufour () and Marc Hallin ()

Cahiers de recherche from Centre interuniversitaire de recherche en économie quantitative, CIREQ

Keywords: tests; heteroskedasticity; econometrics (search for similar items in EconPapers)
Date: 1991
References: Add references at CitEc
Citations: Track citations by RSS feed

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Working Paper: An Exponential Bound for the Permutational Distribution of a First-Order Autocorrelation Coefficient (1991)
Working Paper: An exponential bound for the permutational distribution of a first-order autocorrelation coefficient (1990)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:mtl:montec:9115

Access Statistics for this paper

More papers in Cahiers de recherche from Centre interuniversitaire de recherche en économie quantitative, CIREQ Contact information at EDIRC.
Bibliographic data for series maintained by Sharon BREWER ().

 
Page updated 2019-06-22
Handle: RePEc:mtl:montec:9115